# SDR IPXA2014090284113

- Difficulty date: August 7, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 33,347 hours, 15,273 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N380089H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 10S2, LEFT OTBD AFT FLAP IS PUNCTURED AT WBL 467.00.140-42.   REPAIRED IAW EO B757-5750-55372-A
